# SDR SWAA2025050657094

- Difficulty date: April 10, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 50,295 hours, 30,868 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CARGO TRACK RBBL 13.84 LOCATED BS727E AFT CARGO COMPARTMENT 2025-244198<[01] REPAIR CARGO TRACK RBBL 13.84 LOCATED BETWEEN 727D +14? AND BSTA 767 +10?. AT AFT CARGO COMPARTMENT IS RESOLVED ON [TTG8Q00ZSUYX];[02] CORRECTED ITEM 1. REPAIR CARGO TRACK RBBL 13.84 LOCATED BETWEEN 727D +14? AND BSTA 767 +10?. AT AFT CARGO COMPARTMENT IS RESOLVED ON [TTG8Q00ZSUYX] SEE INDIVIDUAL SIGNOFFS BELOW.;[03] CERTIFIED CORRECTIVE ACTION STEP 2 RII ACCOMPLISHED
